# SDR 2022FA0000410

- Difficulty date: July 13, 2022
- Submitted: July 29, 2022
- Operation: General aviation
- Aircraft: N1118N
- Make and model: Robsin R22BETAII
- Aircraft serial: 1780
- Aircraft time: 22,446 hours
- System (JASC): 6200 · Main Rotor System
- Part: Bearing
- Part number: A1593
- Part serial: 1913345
- Condition: Brinelled
- Location: M/R Spindle
- Part time: 167 hours
- Component: Spindle Assy, Robsin
- Component part number: A00515
- Stage of operation: DE
- How discovered: C
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ABNORMAL AND HEAVY CYCLIC FORCES DURING AUTOROTATION AND LOW POWER DESCENTS. FOUND BOTH MR SPINDLES TO BE BRINELLED. REMOVED SPINDLE ASSEMBLIES FOR FURTHER EVALUATION. INSTALLED NEW A005-15 SPINDLE ASSEMBLIES, TRACKED AND BALANCED MR SYSTEM AND CYCLIC RESPONSE WAS NORMAL.
